# SDR USAA040565

- Difficulty date: September 6, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, FS 124-126 AFT SPAR LOWER SURFACE LEFT HORIZ STAB.  REMOVED BLIND FASTENERS AND INSTALLED SOLID FASTENERS PER TR 55-10-07B.  (M)
